Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 787596, 11 pages
http://dx.doi.org/10.1155/2011/787596
Research Article

Beyond the Expanders

Institute of Mathematics, Budapest University of Technology and Economics, Egry József u. 1, 1111 Budapest, Hungary

Received 31 January 2011; Accepted 29 April 2011

Academic Editor: R. Yuster

Copyright © 2011 Marianna Bolla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. R. K. Chung, Spectral Graph Theory, vol. 92 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, 1997.
  2. S. Hoory, N. Linial, and A. Wigderson, “Expander graphs and their applications,” Bulletin of the American Mathematical Society, vol. 43, no. 4, pp. 439–561, 2006. View at Google Scholar · View at Zentralblatt MATH
  3. N. Alon, “Eigenvalues and expanders,” Combinatorica, vol. 6, no. 2, pp. 86–96, 1986. View at Google Scholar
  4. M. Meilă and J. Shi, “Learning segmentation by random walks,” in Proceedings of the 13th Conference of Neural Information Processing Systems (NIPS '01), T. K. Leen, T. G. Dietterich, and V. Tresp, Eds., pp. 873–879, MIT Press, Cambridge, UK, 2001.
  5. F. Chung and R. Graham, “Quasi-random graphs with given degree sequences,” Random Structures & Algorithms, vol. 12, no. 1, pp. 1–19, 2008. View at Google Scholar
  6. A. Coja-Oghlan and A. Lanka, “The spectral gap of random graphs with given expected degrees,” The Electronic Journal of Combinatorics, vol. 16, no. 1, pp. R138–R147, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. M. Bolla, “Noisy random graphs and their Laplacians,” Discrete Mathematics, vol. 308, no. 18, pp. 4221–4230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Lovász and B. Szegedy, “Szemerédi's lemma for the analyst,” Geometric and Functional Analysis, vol. 17, no. 1, pp. 252–270, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Bolla, “Penalized versions of the Newman–Girvan modularity and their relation to multiway cuts and k-means clustering,” In press.
  10. M. E. J. Newman and M. Girvan, “Finding and evaluating community structure in networks,” Physical Review E, vol. 69, no. 2, Article ID 026113, 2004. View at Publisher · View at Google Scholar
  11. M. Bolla and G. Tusnády, “Spectra and optimal partitions of weighted graphs,” Discrete Mathematics, vol. 128, no. 1–3, pp. 1–20, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Bolla and G. Molnár-Sáska, “Optimization problems for weighted graphs and related correlation estimates,” Discrete Mathematics, vol. 282, no. 1–3, pp. 23–33, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Lovász and V. T. Sós, “Generalized quasirandom graphs,” Journal of Combinatorial Theory B, vol. 98, no. 1, pp. 146–163, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. Alon, A. Coja-Oghlan, H. Hàn, M. Kang, V. Rödl, and M. Schacht, “Quasi-randomness and algorithmic regularity for graphs with general degree distributions,” Society for Industrial and Applied Mathematics Journal on Computing, vol. 39, no. 6, pp. 2336–2362, 2010. View at Publisher · View at Google Scholar